Answered by: Dr Sashini Seeni
I suffered a breakout skin after consuming hormonal pills. I’m currently using Mycin T3 and my skin is getting better. So, I would like to ask is it ok to use Mycin T3 and Dermatix Acne+ Scar at the same time? Or I need to stop using Mycin T3 then only I can use Dermatix?
Thank you for choosing us to get an opinion regarding your skin health issues.
Based on your explanations, you want to know if you can use 2 products at the same time for your breakout. I will give you the informations related to this issue.
For you information, One would expect to see the result within 3 months. However, in severe cases, it may take up to 5 months for the medication to work. But it all depends on the underlying causes of acne and the correct medicine given.
The causes of acne include:
Talk to a doctor before using any product or use them at the same time as it might give reactions to your skin and worsen your conditions.
I hope the above statement does help you in a way and if you need further assistance and explanations from us, you can talk to our doctor online. Thank you.